# SDR DALA1147970641

- Difficulty date: August 15, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 76,794 hours, 33,062 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Panel
- Part number: 28T05545
- Part serial: D01088
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE-FUMES EMITTED FROM THE VOR/DME CONTROL PANEL.  MAINTENANCE INSPECTED WIRING AND REPLACED THE CONTROL PANEL.  OPERATIONAL CHECK WAS GOOD.
